Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Chest pain,pain in ribs,sweaty all over body,blood test,chest x-ray,ECG,urinalysis all normal

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3397 Questions
Hello, I have been feeling funny for some months now, it was initially chest pain and pain on both side of my ribs, did blood test, urinalysis and chest x_ray, also ECG, Doctors said nothing is found, I am afraid. Currently I am having a sweaty feeling inside my body, on my lower abdomen, legs, arms, all over. What is wrong with me, Please I need help. Thank you and God Bless.
Posted Mon, 7 May 2012 in Hypertension and Heart Disease
Answered by Dr. Raju A.T 4 hours later

Thanks for your query.

The history you gave me make me suspicious about acid peptic disease like GERD ( gastro esophageal reflux disease) as the symptoms are very typical.

The best way to rule it out is by a Upper GI endoscopy, this will give us detailed insights into the Upper GI with images so as to rule out acid peptic disease which is a expected cause in you.

Ibuprofen you are taking could be one responsible cause for the symptoms you have which does it by damaging the protective bicarbonate layer on the stomach lining and expose the sensitive mucosa of the stomach to gastric acid, I shall ask you to cut down on its consumption.

Take tab Prilosec 20mg once early in the morning before food for a week and observe the change .If there is any improvement then acid peptic disease can be a considerable cause needing to be ruled out by Upper GI endoscopy.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor